MAUDE Adverse Event Report: SOPHYSA POLARIS® SPV ADJUSTABLE VALVE / ANTECHAMBER

SOPHYSA POLARIS® SPV ADJUSTABLE VALVE / ANTECHAMBER
Model Number SPVA
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial: awaiting product return to perform a device analysis.
 
Event or Problem Description
20 days after intervention, the patient returned to the hospital with hydrocephalus symptoms.The surgeon controled the pressure twice and he realised that there was a variation of pressure going from 110 mmh20 to 150mmh20.He explanted the valve and implanted another one form medtronic.
 
Event or Problem Description
20 days after intervention, the patient returned to the hospital with hydrocephalus symptoms.The surgeon controled the pressure twice and he realised that there was a variation of pressure going from 110 mmh20 to 150mmh20.He explanted the valve and implanted another one from medtronic.
 
Additional Manufacturer Narrative
Initial: awaiting product return to perform a device analysis.Final: the reported defect could not be reproduced.At the state of return, no default was observed regarding the magnetic lock.The calibration drift that might have benne caused by a temporary obstruction due to organic residues appeared to be irreversible.

Brand Name
POLARIS® SPV ADJUSTABLE VALVE / ANTECHAMBER
Common Device Name
POLARIS® SPV ADJUSTABLE VALVE / ANTECHAMBER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key24277122
Report Number3001587388-2026-00008
Device Sequence Number9862007
Product Code JXG
UDI-Device Identifier03760124131307
UDI-Public(01)03760124131307(11)250729(17)300701
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K1412227
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSPVA
Device Catalogue NumberSPVA
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age13 YR
Patient SexFemale
Patient EthnicityHispanic